A result concerning cardinalities of ultraproducts

Journal of Symbolic Logic 39 (1):43-48 (1974)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,642

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
43 (#110,248)

6 months
4 (#1,635,958)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Saturation of ultrapowers and Keisler's order.Saharon Shelah - 1972 - Annals of Mathematical Logic 4 (1):75.

Add more references